Alert archive / Louisiana / Tornado Warnings in 2010
Tornado Warning 24, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Apr 24, 2010, 6:23 AM CDT for Lincoln Parish, Union Parish, Louisiana; Union County, Arkansas. It was in force for 52 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 24, 2010, 6:23 AM CDT (11:23 UTC)
- Expired
- Apr 24, 2010, 7:15 AM CDT
- In force
- 52 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Union County, AR, Lincoln Parish, LA, Union Parish, LA
The radar
The Shreveport radar (KSHV), 133 km from the middle of the area, began a volume at 11:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 24, 6:40 AM CDT | HAIL 1.25 | 6 Sse Spearsville, LA | |
| Apr 24, 6:57 AM CDT | TORNADO | 10 Ne Farmerville, LA | AN EF0 TORNADO TOUCHED DOWN ON GAME RESERVE ROAD BETWEEN TENNESSEE ROAD AND ANDREWS ROAD IN UNION PARISH. SEVERAL SMALL TREES AND TREE BRANCHES WERE SNAPPED. THE DAMAGE PATH WAS ABOUT 1/2 MILE LONG AND 75 YARDS WIDE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 1:50 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 11.4 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2092 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 810 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 155 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 8.6
The text
As transmitted, in the capitals the NWS used until 2016.
136
WFUS54 KSHV 241123
TORSHV
ARC139-LAC061-111-241215-
/O.NEW.KSHV.TO.W.0024.100424T1123Z-100424T1215Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
623 AM CDT SAT APR 24 2010
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* TORNADO WARNING FOR...
EASTERN LINCOLN PARISH IN NORTH CENTRAL LOUISIANA...
UNION PARISH IN NORTH CENTRAL LOUISIANA...
SOUTH CENTRAL UNION COUNTY IN SOUTH CENTRAL ARKANSAS...
* UNTIL 715 AM CDT
* AT 620 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 17 MILES SOUTH
OF BERNICE...OR NEAR GRAMBLING...MOVING NORTHEAST AT 60 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
FARMERVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WARNING MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE
STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO
DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...
MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM
WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
&&
LAT...LON 3252 9266 3258 9275 3310 9257 3291 9207
3289 9207
TIME...MOT...LOC 1123Z 210DEG 52KT 3262 9267
$$
PARKER1 follow-up statement
018
WWUS54 KSHV 241147
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
647 AM CDT SAT APR 24 2010
LAC061-241156-
/O.CAN.KSHV.TO.W.0024.000000T0000Z-100424T1215Z/
LINCOLN LA-
647 AM CDT SAT APR 24 2010
...THE TORNADO WARNING FOR LINCOLN PARISH IS CANCELLED...
LAT...LON 3275 9254 3276 9261 3310 9257 3291 9207
3289 9207
TIME...MOT...LOC 1146Z 210DEG 52KT 3283 9250
$$
ARC139-LAC111-241215-
/O.CON.KSHV.TO.W.0024.000000T0000Z-100424T1215Z/
UNION AR-UNION LA-
647 AM CDT SAT APR 24 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 AM CDT FOR UNION
COUNTY...AND UNION PARISH...
AT 643 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A TORNADO. THIS TORNADO WAS LOCATED NEAR SHILOH...OR 19 MILES
NORTH OF RUSTON...MOVING NORTHEAST AT 60 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CANBEAL...MOUNT UNION...CONWAY...QUIGLEY...LARAN...LOCKHART...
TRUXNO...MARION...OAKLAND...DEAN AND CECIL
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
&&
LAT...LON 3275 9254 3276 9261 3310 9257 3291 9207
3289 9207
TIME...MOT...LOC 1146Z 210DEG 52KT 3283 9250
$$
PARKERWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Apr 24, 6:07 AM CDT, 16 minutes earlier.
Area forecast discussion, Apr 24, 6:07 AM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
607 AM CDT SAT APR 24 2010
.UPDATE...
WENT AHEAD AND REMOVED MUCH OF EAST TEXAS...PORTIONS OF SOUTHWEST
ARKANSAS...AND MCCURTAIN COUNTY FROM TORNADO WATCH 89. THIS IS
ALONG AND WEST OF A SURFACE BOUNDARY EXTENDING FROM ROUGHLY
PRESCOTT ARKANSAS TO LUFKIN TEXAS. STRONG TO SEVERE THUNDERSTORMS
CONTINUE EAST OF THIS BOUNDARY AND FURTHER CONVECTIVE DEVELOPMENT
IS POSSIBLE THROUGH THE REMAINDER OF THE WATCH PERIOD. /05/
&&
.PREV DISCUSSION... /ISSUED 305 AM CDT SAT APR 24 2010/
DISCUSSION...
IMPRESSIVE MCS PUSHING ACROSS EAST TEXAS CONTINUES TO SLIDE EAST-
NORTHEAST TOWARD SOUTHWEST ARKANSAS AND NORTHWEST LOUISIANA EARLY
THIS MORNING. 06Z KSHV FORECAST SOUNDING INDICATES IMPRESSIVE CAPE
VALUES OVER 3500 J/KG ALONG WITH WITH LIFTED INDICES AROUND -11.
HOWEVER...MARGINAL CAP REMAINS IN PLACE...CREATING A CHALLENGING
FORECAST FOR THE NEXT 12 HOURS. CURRENTLY...TORNADO WATCH REMAINS
IN EFFECT THROUGH 8AM AREAWIDE.
WENT AHEAD WITH HIGHER POPS ACROSS THE AREA DUE TO WIDESPREAD
STRATIFORM RAIN BEHIND THE CONVECTIVE COMPLEX. WILL LIKELY HAVE TO
ADJUST POPS ACCORDINGLY LATER THIS MORNING DEPENDING ON CONVECTIVE
TRENDS. BY 18Z...EXPECTING SEVERE WEATHER THREAT TO DIMINISH WITH
ONLY ISOLATED THUNDER EMBEDDED IN REMAINING SHOWERS.
SURFACE LOW...PROVIDING ENHANCED PRECIPITATION THIS MORNING...WILL
SLIDE NORTHEAST ACROSS THE REGION TODAY. PRESSURE GRADIENT
FORECAST TO INCREASE WITHIN THE VICINITY OF THE LOW CREATING WIND
SPEEDS AROUND LAKE WIND ADVISORY CRITERIA. WILL ISSUE THE ADVISORY
EFFECTIVE FROM 9 AM TO 9 PM. PRESSURE GRADIENT SHOULD DECREASE
THIS EVENING AS THE ATMOSPHERE STABILIZES AND THE LOW SHIFTS NORTH
OF THE REGION.
FORECAST DRIES OUT CONSIDERABLY FOR SUNDAY THROUGH THE REMAINDER
OF THE WORK WEEK. A WEAK FRONTAL BOUNDARY FORECAST TO SLIDE SOUTH
THROUGH THE REGION MONDAY NIGHT PROVIDING A SLIGHT CHANCE OF
CONVECTION. OTHERWISE...HIGH PRESSURE BEHIND THE FRONT SHIFTS EAST
BY WEDNESDAY BRINGING A RETURN FLOW OF WARM GULF MOISTURE.
OTHERWISE...NEXT SIGNIFICANT PRECIPITATION EVENT ASSOCIATED WITH A STRONG
STORM SYSTEM EARLY NEXT WEEKEND. /05/
AVIATION...
LINE OF TSTMS TO MOVE ACROSS ERN TX...NRN LA...AND SRN AR DURING 08Z
THROUGH 14Z THIS SATURDAY MORNING WITH CEILINGS AND VSBYS IN THE
MVFR AND IFR CATEGORIES ACCORDINGLY. WITH PASSAGE OF LINE OF STRONG
TO SEVERE TSTMS...EXPECT IMPROVING CONDITIONS BY LATE SATURDAY
MORNING FROM W TO E THROUGH THIS AFTERNOON TO VFR AS DRY SLOTTING
AND NEGATIVE VORTICITY ADVECTION DEVELOP. VIII.
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 77 56 78 54 80 / 70 10 10 10 10
MLU 79 55 77 54 75 / 70 10 10 10 10
DEQ 75 52 73 50 73 / 60 10 10 10 10
TXK 76 56 75 53 76 / 60 10 10 10 10
ELD 76 54 76 52 78 / 70 10 10 10 10
TYR 79 52 77 53 80 / 70 10 10 10 10
GGG 78 54 78 54 80 / 70 10 10 10 10
LFK 80 54 80 52 82 / 60 10 10 10 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: ARZ050-051-059>061-070>073.
LA...LAKE WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: LAZ001>006-010>014-017>022.
OK...LAKE WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: OKZ077.
TX...LAKE WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: TXZ096-097-108>112-124>126-136>138-149>153-165>167.
&&
05/08Hazardous weather outlook, Apr 24, 5:46 AM CDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 546 AM CDT SAT APR 24 2010 ARZ060-061-070>073-LAZ001>006-010>014-017>022-TXZ152-153-165>167- 251100- HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-COLUMBIA-UNION AR-CADDO-BOSSIER- WEBSTER-CLAIBORNE-LINCOLN-UNION LA-DE SOTO-RED RIVER-BIENVILLE- JACKSON-OUACHITA-SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL- LA SALLE-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX- 546 AM CDT SAT APR 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA AND EAST TEXAS. .DAY ONE...TODAY AND TONIGHT... A STRONG STORM SYSTEM WILL CONTINUE PROGRESSING NORTHEAST ACROSS THE FOUR STATE REGION THROUGH THE MORNING HOURS. SOME STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN...ALONG WITH THE POSSIBILITY OF DAMAGING WINDS AND ISOLATED TORNADOES. ADDITIONALLY...WINDS WILL INCREASE TODAY AS A SURFACE LOW SLIDES ACROSS THE REGION. WIND SPEEDS OF AROUND 20 MPH WITH HIGHER GUSTS CAN BE EXPECTED THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT OFFICIALS WILL REMAIN ACTIVATED THROUGH THIS MORNING. OTHERWISE...FURTHER ACTIVATION IS NOT EXPECTED THIS AFTERNOON AND TONIGHT. ARZ050-051-059-OKZ077-TXZ096-097-108>112-124>126-136>138-149>151- 251045- SEVIER-HOWARD-LITTLE RIVER-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN- TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON- CHEROKEE-RUSK-PANOLA- 540 AM CDT SAT APR 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... WINDS WILL INCREASE TODAY AS A SURFACE LOW SLIDES ACROSS THE REGION. WIND SPEEDS OF AROUND 20 MPH WITH HIGHER GUSTS CAN BE EXPECTED THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT OFFICIALS IS NOT EXPECTED FOR TODAY OR TONIGHT. 05
In the hours before
Special weather statement, Apr 24, 5:08 AM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
508 AM CDT SAT APR 24 2010
ARZ073-LAZ005-006-241045-
LINCOLN-UNION-
508 AM CDT SAT APR 24 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 545 AM CDT...FOR THE FOLLOWING
COUNTIES AND PARISHES...
IN SOUTH CENTRAL ARKANSAS...
UNION...
IN NORTH CENTRAL LOUISIANA...
UNION AND LINCOLN...
INCLUDING THE FOLLOWING LOCATIONS...
HUTTIG...LAPILE...LAWSON...STRONG...URBANA...BERNICE AND
FARMERVILLE...
AT 507 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS ARE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BERNICE TO 8 MILES
EAST OF FARMERVILLE...OR ALONG A LINE EXTENDING FROM 16 MILES SOUTH
OF JUNCTION CITY TO 13 MILES NORTH OF CLAIBORNE...MOVING NORTHEAST AT
65 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED
WITH THESE STORMS. SHOULD THESE STORMS INTENSIFY...A SEVERE
THUNDERSTORM WARNING WILL BE NEEDED.
15Special weather statement, Apr 24, 5:12 AM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
512 AM CDT SAT APR 24 2010
LAZ001-002-010-TXZ151-241115-
BOSSIER-CADDO-DE SOTO-PANOLA-
512 AM CDT SAT APR 24 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 615 AM CDT...FOR THE FOLLOWING
PARISHES AND COUNTIES...
IN NORTHWEST LOUISIANA...
CADDO...BOSSIER AND DE SOTO...
IN NORTHEAST TEXAS...
PANOLA...
INCLUDING THE FOLLOWING LOCATIONS...
BOSSIER CITY...EASTWOOD...HAUGHTON...RED CHUTE...SHREVEPORT AND
STONEWALL...
AT 512 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS ARE TRACKING
A STRONG THUNDERSTORM 11 MILES NORTH OF LOGANSPORT...OR 19 MILES EAST
OF CARTHAGE...MOVING NORTHEAST AT 45 MPH.
DIME SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.
THIS STORM WILL BE MOVING INTO SHREVEPORT AND BOSSIER CITY.
13Local storm report, Apr 24, 5:40 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
540 AM CDT SAT APR 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0539 AM HAIL SHREVEPORT 32.47N 93.80W
04/24/2010 E1.00 INCH CADDO LA NWS EMPLOYEE
IN THE SOUTHEAST PART OF TOWN
&&
12Local storm report, Apr 24, 5:50 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
550 AM CDT SAT APR 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 AM HAIL 2 N STONEWALL 32.29N 93.82W
04/24/2010 E1.50 INCH DE SOTO LA PUBLIC
0545 AM HAIL 5 S BOSSIER CITY 32.45N 93.66W
04/24/2010 E0.88 INCH BOSSIER LA AIRPLANE PILOT
JUST NORTH OF TAYLORTOWN
&&
12Local storm report, Apr 24, 6:01 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
601 AM CDT SAT APR 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 AM HAIL 9 S SHREVEPORT 32.34N 93.80W
04/24/2010 E1.00 INCH CADDO LA NWS EMPLOYEE
&&
12Local storm report, Apr 24, 6:03 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
603 AM CDT SAT APR 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 AM HAIL 9 SE SHREVEPORT 32.38N 93.69W
04/24/2010 E1.00 INCH CADDO LA NWS EMPLOYEE
&&
12The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 3:06 AM CDT | Lake Wind Advisory | SHV | Bienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more | 18 hr |
| Apr 24, 5:25 AM CDT | Severe Thunderstorm Warning | SHV | Union | 50 min |
| Apr 24, 5:40 AM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo, Webster | 35 min |
| Apr 24, 5:51 AM CDT | Tornado Warning | SHV | Bossier, Claiborne, Webster | 39 min |
| Apr 24, 5:54 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, Claiborne, Lincoln, Union | 51 min |
| Apr 24, 7:07 AM CDT | Severe Thunderstorm Warning | SHV | Union | 38 min |
| Apr 24, 7:12 AM CDT | Tornado Warning | SHV | Union | 33 min |
| Apr 24, 7:23 AM CDT | Severe Thunderstorm Warning | SHV | De Soto, Natchitoches, Red River, Sabine | 52 min |
| Apr 24, 7:43 AM CDT | Severe Thunderstorm Warning | SHV | Natchitoches, Sabine | 47 min |
| Apr 24, 8:01 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, Jackson, Lincoln, Natchitoches, Red River, Winn | 44 min |
| Apr 24, 8:38 AM CDT | Severe Thunderstorm Warning | SHV | Grant, Jackson, Natchitoches, Winn | 52 min |
| Apr 23, 7:22 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Nevada | 38 min |
| Apr 23, 7:30 PM CDT | Tornado Warning | SHV | Lafayette, Miller | 45 min |
| Apr 23, 7:45 PM CDT | Tornado Warning | SHV | Hempstead, Nevada | 45 min |
| Apr 23, 8:12 PM CDT | Tornado Warning | SHV | Lafayette, Miller | 48 min |
| Apr 24, 3:55 AM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Little River, Nevada, Sevier | 50 min |
Nearby
Tornado Warnings in Louisiana, 2010Tornado Warnings in Arkansas, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.